Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have Epidermolysis Bullosa. Why is skin itchy? Take protopic?

i have Epidermolysis Bullosa but my skin has become very itchy recently. I ;ve never had exzema but seem to have developed a mild form during my pregancy. A few months after i had given birth, the itchiness started. It would itch severely on my inner thighs, the inner part of my legs, behind my knees, inner arms/hands, armpits and my neck . sometimes my back and tummy as well. the doctor accredited it to changes in my body after pregnancy and put me on oral cortizone and a cortizone cream which stopped the itching. its been about a year now and its back. The same cortizone treatment hasnt helped. I;ve been using Epizone for Exzema and Psorisis which hasnt given much relief. The doc also prescribed Protopic , which hasnt helped either. i haven t changed the products i use or my diet. im not allergic to anything. The itching is so bad, i cant help but scratch which leaves red bumps on the skin or tears my skin completely due to the epidermolysis bullosa, my skin is very thin and fragile.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
what you are describing seems to be severe form of EB.better you consult tertiary care hospital dermatology dept as they can decide whether you need immunosuppressive treatment.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor